# SDR QXEA200602701

- Difficulty date: October 4, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 19,420 hours, 28,048 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Fod
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 YYC - RIGHT WING UPPER TANK PANEL 622AT BOTTOM EDGE OF PANEL DAMAGED BY FOREIGN OBJECT AT YN52 AND REBATE ON WING ALSO DAMAGE AT SAME LOCATION.  REPAIRED IAW RD8-57-3485.
